# SDR AALA971069

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Rt Engine
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

SFO - FLT 59 - RIGHT GENERATOR DRIVE AND GENERATOR CONTROL LIGHT ILLUMINATED ALONG WITH THE RIGHT BUS OFF LIGHT.  RIGHT GENERATOR WAS DISCONNECTED.  THE RIGHT BUS WAS NOT RESTROED.  THE BUS TIE ISOLATION LIGHT WAS NOT ON AND BY RECYCLING THE BUS TIE SWITCH THE RIGHT AC BUS WAS RESTORED.  REMOVED AND REPLACED RIGHT IDG.  OPS CNA LEAK CHECK REQUIRED EMP 106357.  OPERATED AND LEAKED CHECKED RT IDG.  OPS CHECKS NORMAL.  CHECKED A/C BUSS TIE OPERATION PER MM.  NO FAULTS NOTED AIRCRAFT A/C.  ELECTRICAL SYSTEM CHECKS OK.  (M)
